Related Questions

Is it safe to take Duloxetine (60 mg in the morning) and Buspar (buspirone) (15 mg at bedtime) together, or is it likely to cause serotonin syndrome?

Ok to take together. I see you are 42. Serotonergic syndrome is very rare anyway, especially in young people. If you develop it, it would be rather unusual event. In Europe, duloxetine is approved in much higher dose. BuSpar (buspirone) officially can be taken up to 60 mg per day. You are not combining very high doses. If your doctor thinks this is what you need, you can take the risk. He has taking this risk with you. Read more...
It is safe. However, your doses for both medicines are low. In addition, buspirone, while it is for anxiety, has a tendency to be somewhat stimulating for some people and is often better taken during the day. But perhaps you and your prescriber are working well together and have found that this is not a problem. Read more...

I was prescribed Amitriptaline and Buspar (buspirone) and already take Adderall. I have Fibromyalgia and Adrenal Hyperactivity and I'm nervous about Serotonin Syndrome. Are these safe together?

FIBROMYALGIA . This combo is not associated with SerotoninSyndrome. FIBROMYALGIA IS TENDER PAINFUL MUSCLES, that cause a secondary sleep disorder with excess ALPHA WAVE ACTIVITY.. TRIGGER POINT INJECTION HELPS fibromyalgia . If SX persist or worsen You need to be reexamined . Seek a second opinion. Also start a gluten free diet .WholeApproach.com and gutbliss. Com MEDS:LYRICA/SAVELLA/CYMBALTA are more effective. Read more...
Serotonine. I am sorry you have to worry about side effects of several medications. It appears that the only medication that could cause a serotonergic syndrome is the Amitryptiline at high dosages. Buspar (buspirone) is less likely to cause this syndrome and Adderall belongs to a different category and would not cause serotonergic syndrome. Read more...